# SDR REXA2018032100207

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 23,163 hours, 16,217 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE WARNING,  NO SMOKE OR FIRE NOTED.  OP CHECKED GOOD,  NO SMOKE IN AFT LAVATORY CHECK IAW AMM 26-16-00.
